Was taking 1 or .5 mg a day now that its been 3 or 4 weeks seems like i need more now . i guess it moment help that there has been alot of stress at home arguing and such . so sometimes my body said take more to cope . i recognized it and didn't ever take more than 2 mg though . just wanna nix these subs now the easiest way possible . but other than this everything is a ok ...
dear Tapout, so sorry for your troubles and hope that you stay here for support. You know my counselor said that drops should be done in 4 week intervals, and that worked for me. Along with upping my support, staying busy and having faith I would be ok. Others who don't have addiction/dependence issues, don't fully understand what you are going thru. Please find a local support group like Al-Anon, and ask those closest to you, to try and find support and answers at at Al-Anon meeting, and you could go to AA or NA. The reason I always suggest Al Anon, and AA is they are almost completely free, anonymous and readily available . You do NEED some major support, just keep hanging out with us, at least you will feel like you are among people who do understand and care. Thanks for your update, been wondering how you were. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2009 • 2 answers
Posted 18 Aug 2009 • 2 answers
Posted 21 Sep 2011 • 1 answer
Posted 18 Jan 2012 • 2 answers
Posted 19 Feb 2017 • 0 answers